# SDR 2004FA0000287

- Difficulty date: February 19, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Aircraft: N752CF
- Make and model: Piper PA-30
- Aircraft serial: 30592
- Engine: Lyc IO320*
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 20965
- Condition: Cracked
- Location: Pilot
- Part time: 5,839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE CO-PILOT CONTROL WHEEL WHEN IT WAS REMOVED.  THE BOTTOM OF THE WHEEL FROM FRONT TO REAR THROUGH THE PIN HOLE.  THIS CRACK IS NOT VISABLE FROM THE OUTSIDE.
